DSpace Repository

Remarks on Some Soliton Types with Certain Vector Fields

Show simple item record

dc.contributor.author Yoldas, Halil Ibrahim
dc.date.accessioned 2022-11-17T08:47:01Z
dc.date.available 2022-11-17T08:47:01Z
dc.date.issued 2022-07
dc.identifier.citation Yoldaş, H. İ. (2022). Remarks on Some Soliton Types with Certain Vector Fields. Fundamentals of Contemporary Mathematical Sciences, 3(2), 146-159. https://doi.org/10.54974/fcmathsci.1077820 tr_TR
dc.identifier.issn 2717-6185
dc.identifier.uri http://openacccess.atu.edu.tr:8080/xmlui/handle/123456789/3948
dc.identifier.uri https://doi.org/10.54974/fcmathsci.1077820
dc.description TR Dizin indeksli yayınlar koleksiyonu. / TR Dizin indexed publications collection. tr_TR
dc.description.abstract This paper mainly aims to investigate some soliton kinds with certain vector fields on Riemannian manifolds and gives some notable geometric results as regards such vector fields. Also, in this paper some special tensors that have an important place in Riemannian geometry are discussed and given some significant links between these tensors. Finally, an example that supports one of our results is given. tr_TR
dc.language.iso en tr_TR
dc.publisher Fundamentals of Contemporary Mathematical Sciences / Mustafa UÇKUN tr_TR
dc.relation.ispartofseries 2022;Volume: 3 Issue: 2
dc.subject Ricci soliton tr_TR
dc.subject Yamabe soliton tr_TR
dc.subject Conformal quadratic Killing tensor tr_TR
dc.subject Z -curvature tensor. tr_TR
dc.title Remarks on Some Soliton Types with Certain Vector Fields tr_TR
dc.type Article tr_TR

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account